# SDR SWAA050580

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 59,710 hours, 56,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND SKIN CRACKED ON RT SIDE OF NLG WW AT BS 259, WL 174.  REPAIRED SKIN PER SWA EA.
